# SDR CALA2013102192228

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 66,896 hours, 24,437 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE DET WILL NOT TEST.  IAW MEL, REPLACED APU FDU, TESTED OKAY.
